# SDR MASA202112100073

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 40,049 hours, 32,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 BULBS OUT AT EXIT SIGN 14DF. MX RELAMPED.
